# SDR UALA2009120703760

- Difficulty date: December 6, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 29,843 hours, 7,555 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: 6
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT SLIDE LT SIDE COMING OUT OF PAN.  WILL NEED SLIDE REPLACEMENT.  REPLACED & INSPECTED 1R SLIDE-RAFT ASSY INSTALLATION.
